# SDR HALA0700458

- Difficulty date: October 20, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 19,038 hours, 3,662 cycles
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: PW40603
- Part serial: 729117
- Condition: Damaged
- Location: Engine
- Part time: 11,176 hours, 2,185 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING BOROSCOPE INSP LOOKING THROUGH AP-11 ACCESS.  PORT FOUND 2 STAGE HIGH STAGE PRESSURE TURBINE BLADE DAMAGE ON NR 2 ENG.  ACCOMPLISHED ENGINE INSTALLATION IAW HAL M275-767 NR 2 ENGINE.  OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.  VERIFICATION FLIGHT CHECKED GOOD.
